# SDR ZW0A0204101

- Difficulty date: April 7, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 45,326 hours, 9,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON LT SIDE OF CABIN ROWS 2 THROUGH 6.  SEATED LOOSE CONNECTOR AT THE POWER SUPPLY.
